# SDR SCNA95033

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: 37067001
- Condition: Discharged
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS EMERGENCY OVERHEAD LIGHTING INOPERATIVE.  REMOVED AND REPLACED BATTERIES AND OPERATIONS CHECKED GOOD.
